# SDR 08FDEA00720

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drain Pan
- Part number: A54610805
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON HYDRAULIC/FUEL DRAIN PAN IS CRACKED IN 4 PLACES ON THE BOTTOM SIDE OF THE PAN.  REMOVED DRIP PAN IAW AIRBUS A310 SRM 51-40-21; PG 7, WELD REPAIRED CRACKS IAW AEROSPATIALE DWG 41A54610805.  REINSTALLED DRIP PAN IAW AIRBUS A310 SRM 51-40-21; PG 7.
